|

Login

Publications


Research with : Year

Journal Article


2010


Benouaret Z. et Aïssani D

Modèles de Risques et Files d'Attente: la Méthode de Stabilité Forte

International Journal Afrika Statistika ISSN 0825 0305, vol: 5, pp: 201 - 218, 2010 .

URL :http://www.nabulsi.com/blue/ar/sss_cat.php?id=150&sid=734&ssid=753&sssid=754


2009


Medjoudj Rabah., Aissani Damil, A.Boubakeur, K-D.Haim,

Interruption modelling in electrical power distribution systems using Weibull-Markov model

International Journal of Risk and Reliability: Institution of Mechanical Engineers I.Mech.E ( part O) Ed pp: 145-157, num: 223(2), 2009 .

URL :http://pio.sagepub.com/content/223/2/145.abstract


Laggoune Radouane, Chateauneuf A and Aïssani Djamil

Opportunistic policy for optimal preventive maintenance of a multi-component system in a continuous operating units

International Journal CCE (Computer and Chemical Engineering), Ed doi:10.1016/j.compchemeng.2009.03.003, vol: 33, pp: 1499 – 1510, num: Issue 9, 2009 .

URL :http://www.sciencedirect.com/science/article/pii/S0098135409000696


Boualem M., Djellab N. and Aïssani D

Stochastic Inequalities for M/G/1 Retrial Queues with Vacations and Constant Retrial Policy

International Journal MCM (Mathematical and Computer Modelling) doi:10.1016/j.mcm.2009.03.009, pp: 207 – 212, num: 50, 2009 .


Boualem Mohamed., Djellab Natalia and Aïssani Djamil

Stochastic Inequalities for M/G/1 Retrial Queues with Vacations and Constant Retrial Policy

International Journal MCM (Mathematical and Computer Modelling) doi:10.1016/j.mcm.2009.03.009, pp: 207 – 212, num: 50, 2009 .

URL :http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1016/j.mcm.2009.03.009


Nacer Talantikit Hassina, Aïssani Djamil and Boudjlida N

Semantic annotations for web services discovery and compositions

International Journal CSI (Computer, Standard and Interface), doi:10.1016/j.csi.2008.09.041 , vol: 31, pp: 1108 – 1117, num: Issue 6, 2009 .

URL :http://www.sciencedirect.com/science/article/pii/S0920548908001591


2009


Semchedine Fouzi., Bouallouche Louiza., Moad S., Makhloufi R and Aïssani Djamil

Discrete Events Simulator for Wireless Sensor Networks

Ewic Review, British Computer Society Ed., London 2009 .

URL :http://www.bcs.org


2009


Adel-Aïssanou Karima and Aïssani Djamil

Gateway discovery for Ad Hoc nodes

International Review on Computers and Software (I.RE.CO.S), Praize Worthy Prize Ed vol: 4, pp: 714 - 717, num: 6, 2009 .

Keyword :Ad Hoc nodes

URL :http://www.praiseworthyprize.com/IRECOS-latest/IRECOS_vol_4_n_6.html#Gateway_Discovery_for_Ad_Hoc_Nodes


2008


Rahmoune Fazia and Aïssani Djamil

Strong Stability of Queues with Multiple Vacations of the Server

. International Journal SAA (Stochastic Analysis and Applications) DOI: 10.1080/07362990701857061, vol: 26, pp: 1921 - 1927, num: Issue 3, 2008 .

URL :http://www.tandfonline.com/doi/abs/10.1080/07362990701857061


Rabta Boualem and Aïssani Djamil

Strong stability and perturbation bounds for discrete Markov chains

International Journal LAA (Linear Algebra and its Applications), Elseiver Ed DOI:10.1016/j.laa.2007.10.036, vol: 428, pp: 1921 - 1927, 2008 .

URL :http://ac.els-cdn.com/S0024379507005022/1-s2.0-S0024379507005022-main.pdf?_tid=4acb7292-a16c-11e4-b7e2-00000aab0f02&acdnat=1421844901_df3b5761fd27


Lekadir Ouiza and Aïssani Djamil

Strong Stability in a Two-Node Tandem Jackson Network,

International Journal Theory of Probability and Mathematical Statistics., American Mathematical Society pp: 86 - 98, num: 77, 2008 .

URL :http://www.ams.org/journals/tpms/2008-77-00/S0094-9000-09-00750-9/S0094-9000-09-00750-9.pdf


Kaci A and Aïssani Djamil

A Stochastic Method for Calculating Eddy Current

IEEE Multidisciplinary Engineering Education Magazine vol: 3, pp: 25 – 27 , num: 2, 2008 .

URL :http://www.ieee.org/edsocsac


Bareche Aicha and Aïssani Djamil

Kernel Density in the Study of the Strong Stability of the M/M/1 Queueing System

International Journal ORL (Operation Research Letters vol: 36, pp: 535 - 538, num: Issue 5, 2008 .

URL :http://www.sciencedirect.com/science/article/pii/S0167637708000473


Bouallouche - Medjkoune Louiza and Aïssani Djamil

Quantitative Estimates in an M2/G2/1 Queue with Non-Preemptive Priority: The Method of Strong Stability

International Journal SM (Stochastic Models), Taylor and Francis Ed DOI:10.1080/15326340802427521., vol: 24, pp: 626 - 646, num: Issue 4, 2008 .

URL :http://www.tandfonline.com/doi/abs/10.1080/15326340802427521


Aïssani D., Mechehed D.E

Usages de l’écriture et Production des Savoirs dans la Kabylie du XIXe siècle

Revue Internationale REMMM pp: 239 – 259. , num: 121 - 122, 2008 .

URL :http://remmm.revues.org/4993

Document


Boualem M., Djellab N. et Aïssani D

Développement Analytique pour l'Obtention des Distributions Stationnaires du Modèle d’Attente M/G/1

Revue Campus, Tizi Ouzou ISSN 1112-783X., vol: II, pp: 212 – 220, 2008 .


2007


Merad D and Aïssani Djamil

The classical renewal theorem and point processes

Les Annales ROAD (Recherche Opérationnelle et Aide à la Décision), ISSN :1112 – 7104. vol: 1, pp: 139-145, num: 11, 2007 .

URL :http://www.pphmj.com/abstract/2671.htm


Abbas Karim and Aïssani Djamil

Approximation in an M/G/1 queueing system with breakdowns and repairs

eWIC Review, British Computer Society Ed pp: 139 – 147, num: ISSN: 1477 , 2007 .

URL :http://www.bcs.org/upload/pdf/ewic_ve07_s4paper1.pdf


Mouhoubi Zahir and Aïssani Djamil

Stability of the Inventory-Backorder Process in the (R,S) Inventory/Production Model

International Journal Pliska Studia Mathematica Bulgarica vol: 18, pp: 255 – 270, 2007 .

URL :http://www.math.bas.bg/pliska/Pliska-18/Pliska-18-2007-255-270.pdf

Document


2006


Bouallouche Louiza and Aïssani Djamil

Measurement and Performance of the Strong Stability Method

Theory of Probability and Mathematical Statistics, American Mathematical Society vol: 72, pp: 1 – 9, 2006 .

URL :http://www.ams.org/journals/tpms/2006-72-00/S0094-9000-06-00659-4/S0094-9000-06-00659-4.pdf


Bouallouche Louiza and Aïssani Djamil

Performance Analysis Approximation in a Queueing System of Type M/G/1

MMOR (Mathematical Method of Operations Research) vol: 63, pp: 341 - 356 , num: 2, 2006 .

URL :http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1007/s00186-005-0022-8


Boukhetala K., Aïssani D.

Le Système d’Information Statistique Algérien

Revue Campus de l’Université de Tizi Ouzou, pp: 21-27, num: 1, Janvier , 2006 .

Document


Aïssani D

Soufisme et Dialogue Inter-Religieux à Béjaia aux XIIIe – XIVe siècles

« Revue des Etudes Islamiques », Haut Conseil Islamique Ed., Alger ISSN : 1112 – 4075, pp: 67 – 82, 2006 .


2005


Rabta Boualem and Aïssani Djamil

Estimate of the Strong Stability in (R,s,S) Inventory Model

Journal of Mathematical Sciences, vol: 131, pp: 5669 – 5673, num: 3, 2005 Springer Verlag – Kluwer, N.Y.

URL :http://link.springer.com/article/10.1007%2Fs10958-005-0439-x


Berdjoudj Louiza and Aïssani Djamil

Martingale Methods for Analyzing the M/M/1 Retrial Queue with Negative Arrivals

Journal of Mathematical Sciences vol: 131, pp: 5595 – 5599, num: 3, 2005 Springer Verlag – Kluwer, N.Y.

URL :http://www.ams.org/leavingmsn?url=http://dx.doi.org/10.1007/s10958-005-0430-6


Rabta Boualem and Aïssani Djamil

Strong Stability in an (R, s, S) Inventory Model

International Journal of Production Economic pp: 159 – 171, num: 97, 2005 .

URL :http://www.sciencedirect.com/science/article/pii/S0925527304002762


Benaouicha M et Aïssani Djamil

Estimate of the Strong Stability in a G/M/1 Queueing System

Theory of Probability and Mathematical Statistics., American Mathematical Society vol: 71, pp: 22 – 32, 2005 .

URL :http://www.ams.org/mathscinet-getitem?mr=2144318


Mouhoubi Zahir and Aïssani Djamil

Inequalities of Uniform Ergodicity and Strong Stability for Homogeneous Markov Chains

Journal Pliska Studia Mathematica Bulgarica pp: 171 – 189, num: 17, 2005 .

URL : http://www.math.bas.bg/pliska/Pliska-17/Pliska-17-2005-171-186.pdf

Document


Aïssani D

Timaammert n’Ichelaten :Un Institut Supérieur au Fin Fond de la Kabylie

Revue Awal ISBN : 2-7351-1104-0 et ISSN :0764-7573, pp: 75 - 91, num: 32, 2005 .

URL :http://www.lcdpu.fr/livre/?GCOI=27000100125840


2004


Berdjoudj Louiza and Aïssani Djamil

Strong Stability in Retrial Queues

Theory of Probability and Mathematical Statistics, American Mathematical Society pp: 11 – 17. , num: 68, 2004 .

URL :http://www.ams.org/leavingmsn?url=http://www.ams.org/tpms/